Michigan, 2025Tornadoes and Damaging Winds in Michigan, March 30, 2025
March 30, 2025 · NWS DTX · 39 events in 14 counties and zones
An early season squall line developed over Illinois on the afternoon of March 30, 2025, then tracked northeast across southern Lower Michigan during the late afternoon and evening hours. This line of storms packed a punch of severe to significant winds over much of the state with wind gusts measured between 60 and 70 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An early season squall line developed over Illinois on the afternoon of March 30, 2025, then tracked northeast across southern Lower Michigan during the late afternoon and evening hours. This line of storms packed a punch of severe to significant winds over much of the state with wind gusts measured between 60 and 70 mph. Pockets of locally higher gusts were also observed, including a gust of 96 mph at the Jackson County Airport. Two weak, short lived tornadoes also developed. There were numerous reports of uprooted trees and property damage, and at least 35,000 customers were left without power according to local news reports. Parts of Southeast Michigan that were particularly hard hit were within Shiawassee, Genesee, Saginaw, Washtenaw, and Wayne Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Mar 30, 5:10 PM EST, 3 minutes earlier. Its key messages:
- * Potential for severe weather exists between 6 and 10 pm this evening. There is an Enhanced Risk (3/5) of severe thunderstorms south of a line from Saginaw to Cass City, with a Slight Risk (2/5) north of this line. Damaging winds, large hail, heavy rainfall, and an isolated tornado are all possible. * High temperatures mostly in the 40s for Monday into Tuesday before the next round of warmer weather with showers and thunderstorms returns Wednesday.
Area forecast discussion, Mar 30, 5:10 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
610 PM EDT Sun Mar 30 2025
.KEY MESSAGES...
* Potential for severe weather exists between 6 and 10 pm this
evening. There is an Enhanced Risk (3/5) of severe thunderstorms
south of a line from Saginaw to Cass City, with a Slight Risk
(2/5) north of this line. Damaging winds, large hail, heavy
rainfall, and an isolated tornado are all possible.
* High temperatures mostly in the 40s for Monday into Tuesday before
the next round of warmer weather with showers and thunderstorms
returns Wednesday.
&&
.AVIATION...
Linear thunderstorm complex will track across the terminal in the 23
to 01Z time frame, with some weakening not expected until the line
gets well east of the terminals. Upstream observations indicate
strong/severe wind gusts along this line of convection (> 45 knots).
The upscale growth of the complex has also led to an apparent wake
low. This is resulting in gusty west-southwest winds across northern
Illinois and may impact the metro Detroit area later this evening.
With some fluctuation in ceilings expected in the wake of this
thunderstorm complex, low level moisture (MVFR based clouds are
forecast to rotate back across Se Mi overnight in the wake of the low
pressure system driving this convection.
.DTW THRESHOLD PROBABILITIES...
* High in thunderstorms this evening.
* High in ceilings aob 5000 feet tonight and Monday.
&&
.PREV DISCUSSION...
Issued at 311 PM EDT Sun Mar 30 2025
DISCUSSION...
Severe weather threat window remains 6 to 10 pm this evening.
Convective initiation and organization underway as expected across
eastern IL, within an axis of weak to moderate instability derived
within a greater corridor of pre-cold frontal clearing. To the
extent this clearing arrives locally remains somewhat uncertain
given pockets of cloud debris still embedded within this warm
sector, but a noteworthy period of low level moisture advection
/lower 60s dewpoints/ as temperatures continue to moderate will
contribute to steady boundary layer destabilization by early this
evening. MLCAPE values ranging from 700 to 1300 j/kg still projected
by hi res model guidance, with upwards of 200 j/kg across the lowest
3 km. Inbound activity likely to maintain a linear mode with
clusters of higher magnitude updrafts as the shear vector becomes
increasingly parallel to the governing forced ascent along the
advancing boundary. Damaging wind gust potential highlighted as the
greatest threat within the expansive SPC enhanced risk under this
environment. A tornado risk does exist noting maintenance of a
slightly veered profile with height and accompanying increase in
adequate SRH. Potential exists for the warm front to stall over the
Saginaw valley and northern thumb, so any intersection of incoming
activity with this feature could offer a heightened risk for
updrafts to quickly attain greater structure and rotate.
Cold frontal passage brings a swift end to the convective threat by
02z, with lingering potential for light shower production through
the latter half of the night as the trailing mid level trough pivots
through. This occurs within a gusty post-frontal west to northwest
wind, as ensuing cold air advection increases in magnitude. Peak
gusts reaching 30 to 35 mph. Airmass change completes heading into
Monday as low level thermal troughing takes residence within a
broader region of mid level troughing. The timing and magnitude of
the advective process will effectively minimize the diurnal recovery
in temperature Monday, placing a ceiling for highs at low to mid
40s. Stretch of dry and stable conditions exist Tuesday as high
pressure builds across the northern great lakes. Full insolation
potential given the profile, but with low level flow holding out of
a cold northeasterly direction. This ensures seasonably cool
conditions prevail again Tuesday.
Yet another dynamic mid level wave of central pacific origin
projected to strengthen while ejecting northeast out of the plains
Wednesday. Expansive corridor of warm air advection along the
downstream flank will initiate deeper moisture advection with the
northward advancing warm frontal slope. Inbound arrival set locally
for early Wednesday, bringing a good chance of rain with the
possibility for elevated thunder given quality of the theta-e
advection. Steady late day/evening boundary layer destabilization as
the warm sector makes greater inroads will lead to a thermodynamic
environment not unlike today, as temps peak in the 60s and dewpoints
approach this mark. Given the underlying wind field currently
projected, this again brings potential for a higher magnitude
convective episode to emerge along an attendant cold front/trough.
Depending on pace and positioning of the frontal zone relative to
the upper level dynamics, possibility for axis of heavy rainfall
also exists. Prevailing mid level southwest flow left behind in the
wake of the system maintains milder conditions through the end of
the week.
MARINE...
Warm frontal boundary currently over the northern Thumb continues to
gradually lift north in response to low pressure reaching the western
Great Lakes. The warmer, moist airmass behind this front is
supportive of areas of fog development with webcams near Port Huron
showing patchy fog post frontal passage. This low will drive a cold
front across the region this evening as the low center tracks
directly over Lake Huron. A line of thunderstorms likely develops in
advance of this front, tracking through the central and southern
Great Lakes between roughly 6pm and midnight. Storms may be severe,
particularly over waters south of Port Austin, where the main hazard
is strong gusts in excess of 34kts and frequent lightning.
Secondary, lesser chance, hazards are hail and an isolated tornadic
waterspout. Colder northwest flow then redevelops by Monday
following the passage of the low/cold front tonight. Given the low
rapidly pushes into eastern Canada, a weakening gradient over the
central Great Lakes is expected to keep NW gusts below 30kts. This
does lead to larger waves around the Thumb nearshore waters with
Small Craft Advisories up through Tuesday morning. High pressure
builds over the region for Tuesday bringing drier conditions and
lighter winds.
HYDROLOGY...
An area of showers and thunderstorms will expand across the area
this evening. Potential exists for locally heavy rainfall within the
strongest and most persistent storms. Rainfall totals from one
quarter to one half inch possible. Minor ponding of water of prone
areas along with rises on area creeks and stream are possible.
Rainfall tapers off quickly as a cold front moves across the area
overnight.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...Small Craft Advisory from 8 AM Monday to 4 PM EDT Tuesday for
LHZ421-441.
Small Craft Advisory from 2 PM Monday to 4 PM EDT Tuesday for
LHZ442-443.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&
AVIATION.....SC
DISCUSSION...MR
MARINE.......KDK
HYDROLOGY....MR
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Mar 30, 3:08 PM EST, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
408 PM EDT Sun Mar 30 2025
MIZ047>049-053>055-060>063-068>070-075-076-082-083-312015-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
408 PM EDT Sun Mar 30 2025
This hazardous weather outlook is for southeast Michigan.
.DAY ONE...Tonight
A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this evening.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-312015-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
408 PM EDT Sun Mar 30 2025
This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.
.DAY ONE...Tonight
A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this evening.
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
MR
Thunderstorm Wind, Lenawee
- When
- March 30, 5:13 PM EST
- Where
- Lenawee County, 0.69 mi N of Hudson
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.860, -84.350
Multiple trees down on roads or partially uprooted, along with large tree limbs down.
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:44 PM EST
- Where
- Shiawassee County, 2.81 mi SSE of Perry
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.783, -84.197
Roof damage and a trailer flipped in a driveway.
Tornado, Monroe
- When
- March 30, 5:51 PM EST to 5:53 PM EST
- Where
- Monroe County, 1.32 mi SW of Milan to 0.95 mi SW of Milan
- Rating
- EF0
- Path length
- 0.51 mi
- Path width
- 100 yd
- Reported by
- Emergency Manager
- Coordinates
- 42.068, -83.690
A brief tornado developed south of Milan, tracking northeast and impacting a neighborhood along Wabash Road. A couple of homes sustained damage to siding and lost roofing materials. A few large tree limbs and trees were also snapped. Peak winds were estimated at 85 mph.
Thunderstorm Wind, Washtenaw
- When
- March 30, 5:51 PM EST
- Where
- Washtenaw County, 2.91 mi SE of Ann Arbor Young Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.270, -83.830
Two foot diameter tree reported down.
Thunderstorm Wind, Livingston
- When
- March 30, 5:53 PM EST
- Where
- Livingston County, 1.47 mi NNE of Howell
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 42.620, -83.920
Two large trees and large tree limbs downed.
Thunderstorm Wind, Washtenaw
- When
- March 30, 5:54 PM EST
- Where
- Washtenaw County, 1.23 mi NE of Ann Arbor
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.290, -83.710
Pea to half inch size hail also reported.
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:54 PM EST
- Where
- Shiawassee County, 1.74 mi SSE of Bancroft
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.855, -84.062
An old pole barn lost the west portion of its roof and adjacent metal siding.
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:56 PM EST
- Where
- Shiawassee County, 1.33 mi SSE of Bancroft
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.863, -84.057
Home lost siding on the western side of home.
Thunderstorm Wind, Livingston
- When
- March 30, 5:56 PM EST
- Where
- Livingston County, 3.03 mi ENE of Brighton
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.546, -83.715
Area hard hit between Spencer Road and Pleasant Valley Road in Brighton Township. A number of trees were uprooted. One tree fell on a vehicle.
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:57 PM EST
- Where
- Shiawassee County, 1.57 mi SE of Bancroft
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.867, -84.044
Western side of barn sustained significant damage. Loss of roofing material and exterior walls. A nearby home also sustained roof damage when a tree fell on the home.
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:57 PM EST
- Where
- Shiawassee County, 0.86 mi SE of Owosso
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.990, -84.160
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:57 PM EST
- Where
- Shiawassee County, 1.38 mi S of Henderson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.060, -84.200
Thunderstorm Wind, Shiawassee
- When
- March 30, 5:59 PM EST
- Where
- Shiawassee County, 0.86 mi SW of Durand
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.910, -83.990
Large pine tree uprooted and down on a garage.
Tornado, Shiawassee
- When
- March 30, 6:00 PM EST to 6:02 PM EST
- Where
- Shiawassee County, 0.69 mi S of New Haven to 0.5 mi E of New Haven
- Rating
- EF1
- Path length
- 0.86 mi
- Path width
- 100 yd
- Reported by
- Emergency Manager
- Coordinates
- 43.070, -84.170
A brief tornado developed on the evening of March 30, 2025 in the New Haven Township. The tornado crossed M-52, where a few homes sustained roof, soffit, and fascia damage. Peaks winds were estimated at 90 mph.
Thunderstorm Wind, Shiawassee
- When
- March 30, 6:00 PM EST
- Where
- Shiawassee County, 1.78 mi SSW of Durand
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.896, -83.991
South side of a home sustained damage to siding and a blown out window.
Thunderstorm Wind, Shiawassee
- When
- March 30, 6:02 PM EST
- Where
- Shiawassee County, 0.77 mi SSE of Durand
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.910, -83.972
Barn roof peeled up and nearby small greenhouse sustained damage.
Thunderstorm Wind, Genesee
- When
- March 30, 6:05 PM EST
- Where
- Genesee County, 2.53 mi E of Lennon
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.980, -83.870
Large pine tree snapped and partially uprooted.
Thunderstorm Wind, Wayne
- When
- March 30, 6:05 PM EST
- Where
- Wayne County, 2.16 mi WSW of Sumpter
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.160, -83.510
Thunderstorm Wind, Wayne
- When
- March 30, 6:07 PM EST
- Where
- Wayne County, 0.69 mi N of (Yip)wilow Run Apt D
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.240, -83.530
Thunderstorm Wind, Genesee
- When
- March 30, 6:07 PM EST
- Where
- Genesee County, 2.13 mi NNW of Swartz Creek
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.980, -83.830
Thunderstorm Wind, Wayne
- When
- March 30, 6:07 PM EST
- Where
- Wayne County, 1.24 mi NW of Sumpter
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.180, -83.490
Numerous large trees uprooted, one of which fell on a home. A nearby shed was also destroyed.
Thunderstorm Wind, Wayne
- When
- March 30, 6:07 PM EST
- Where
- Wayne County, 4.01 mi NNE of (Yip)wilow Run Apt D
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.280, -83.490
Moble homes damaged in Holiday Estates Mobile Home Park.
Thunderstorm Wind, Genesee
- When
- March 30, 6:09 PM EST
- Where
- Genesee County, (Fnt)bishop Arpt Fli
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.970, -83.750
Thunderstorm Wind, Genesee
- When
- March 30, 6:10 PM EST
- Where
- Genesee County, 3.03 mi W of Burton
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.980, -83.690
Measured on private weather station.
Thunderstorm Wind, Genesee
- When
- March 30, 6:11 PM EST
- Where
- Genesee County, 2.31 mi SSW of Flint
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.000, -83.700
Damaged fencing and snapped power poles reported.
Thunderstorm Wind, Genesee
- When
- March 30, 6:12 PM EST
- Where
- Genesee County, 2.53 mi W of Burton
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 42.980, -83.680
Quarter size hail also reported.
Thunderstorm Wind, Genesee
- When
- March 30, 6:12 PM EST
- Where
- Genesee County, 0.69 mi N of Grand Blanc
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.930, -83.620
Numerous 8 to 10 inch diameter tree limbs down, along with power lines and a few smaller trees uprooted.
Thunderstorm Wind, Wayne
- When
- March 30, 6:17 PM EST
- Where
- Wayne County, 1.23 mi NE of (Dtw)detroit Metro A
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.230, -83.330
Thunderstorm Wind, Saginaw
- When
- March 30, 6:18 PM EST
- Where
- Saginaw County, 1.71 mi NE of Burt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 43.250, -83.900
Multiple trees reported down on houses.
Thunderstorm Wind, Oakland
- When
- March 30, 6:30 PM EST
- Where
- Oakland County, 1.53 mi W of Trot Big Beaver Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.570, -83.150
Tree fell down onto wires.
Thunderstorm Wind, Lapeer
- When
- March 30, 6:33 PM EST
- Where
- Lapeer County, 1.51 mi W of Five Lakes
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 43.150, -83.280
Trees and wires reported down throughout the area.
Thunderstorm Wind, Lapeer
- When
- March 30, 6:35 PM EST
- Where
- Lapeer County, 1.39 mi ESE of Lapeer Dupont Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.060, -83.246
Softwood tree damage, including a few trees snapped. A camper was also flipped.
Thunderstorm Wind, Macomb
- When
- March 30, 6:38 PM EST
- Where
- Macomb County, 0.51 mi E of Washington
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 42.720, -83.020
Thunderstorm Wind, Tuscola
- When
- March 30, 6:47 PM EST
- Where
- Tuscola County, 0.5 mi E of Watrousville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.450, -83.520
Power lines reported down, along with a roof blown off.
Thunderstorm Wind, Tuscola
- When
- March 30, 6:49 PM EST
- Where
- Tuscola County, 0.69 mi N of Caro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.490, -83.400
Tree blown down onto a mobile home.
Thunderstorm Wind, Macomb
- When
- March 30, 6:52 PM EST
- Where
- Macomb County, 4.12 mi E of Meade
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 42.730, -82.790
Thunderstorm Wind, St. Clair
- When
- March 30, 7:15 PM EST
- Where
- St. Clair County, 1.22 mi SW of Port Huron
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.970, -82.440
A two foot diameter tree reported blown down.
Thunderstorm Wind, Huron
- When
- March 30, 7:18 PM EST
- Where
- Huron County, 2.54 mi WSW of Filion
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.880, -83.043
Shed destroyed. Trees nearby where sheared off moving west to east, towards the property where the shed was damaged.
Thunderstorm Wind, Huron
- When
- March 30, 7:20 PM EST
- Where
- Huron County, 3.05 mi WNW of Rapson
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.867, -82.936
Barn destroyed, along with uprooted trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Indiana, March 30, 20252 injured · $1.8 million · EF1 · 76 events
- Tornadoes and Hail in Tennessee, March 30 to 31, 2025$915,000 · EF2 · 21 events
- Tornado and Damaging Winds in Indiana, March 30, 20251 death · EF0 · 42 events
- Tornadoes and Hail in Ohio, March 30, 2025$1.3 million · EF1 · 58 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025$495,000 · EF1 · 21 events
- Tornado and Hail in Indiana, March 30, 20251 injured · $236,000 · EF0 · 49 events
- Tornadoes and Damaging Winds in Indiana, March 30, 2025$382,000 · EF1 · 6 events
- Tornadoes and Hail in Illinois, March 30, 2025$139,000 · EF1 · 22 events
- Damaging Winds in Kentucky, March 30 to 31, 2025$198,000 · 83 kt wind · 22 events
- Tornadoes and Hail in Missouri, March 30, 2025$62,000 · EF1 · 18 events
- Tornadoes and Hail in Michigan, March 30, 2025EF1 · 52 events
- Tornadoes and Damaging Winds in Kentucky, March 30, 20252 injured · EF1 · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1241727, 1241598, 1236501, 1241728, 1239810, 1239812, 1241599, 1241600, 1241608, 1241601, 1241729, 1241730, 1241731, 1236500, 1241603, 1241606, 1241732, 1241733, 1239813, 1241734, 1241735, 1241736, 1239814, 1239816, 1241737, 1239818, 1241738, 1239819, 1241740, 1241741, 1241743, 1241597, 1241744, 1241745, 1241748, 1241749, 1241752, 1241592, 1241595.